Jump to content
Hero
floydstoner

CPAP Machine effect on playing?

Recommended Posts

Hello all.  New here, and I hope this is an acceptable topic.  Have played the trumpet for nearly 50 years, and started

using a CPAP machine approximately five years ago.  Since then, my playing has gotten much worse - wavering tone, limited

range, and constant puffing of cheeks.  Any insight as to whether use of this machine could cause such problems?  

 

Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.